Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Prolonged vaginal bleeding, passing blood clots, weight gain, painful cramps. On depo provera shot. Treatment?

Hi. I ve been on depo provera since about March or April of 2012. At first it was okay but recently i ve had period like flows with painful cramps and passing small blood clots for about a month and a half. I have also gained about 30 pounds since august when i had worked so hard to get it off in the first place. Please help me.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcare-Magic

Greetings of the day

Progesterone usually leads to retention of water which is responsible for weight gain. Presence ofI painful clot is likely to be due to unopposed progesterone effect. would suggest you to discontinue use of depo progesterone. Kindly consult your Gynecologist for further management

Take care
Dr T Shobha
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor